# SDR SIMA2012046003

- Difficulty date: February 12, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 21,541 hours, 15,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3710 THE CREW REPORTED 1 BULB INOPERABLE IN THE LEFT VERTICAL EMERGENCY EXIT SIGN.  DEFERRED AS PER MEL 33-38 AUTH  020161-C.  REMOVED AND REPLACED 1 BULB ON THE LOWER LEFT HAND EMERGENCY EXIT.  THE OPERATIONAL CHECK WAS GOOD, THE MEL ITEM RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
